# SDR MASA2018021812991

- Difficulty date: February 18, 2018
- Submitted: February 18, 2018
- Operation: Air carrier
- Aircraft: N947LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15116
- Aircraft time: 18,914 hours, 17,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMEROUS INTERIOR EMERGENCY LIGHTS INOPERATIVE.
